Emotions are every where. That uneasy... - CHADD's Adult ADH...

CHADD's Adult ADHD Support

12,374 members3,259 posts

Emotions are every where. That uneasy feeling makes me crazy

JW621 profile image

I know the tools. How do I stop this uneasy feelings. Makes me think and feel everything. Is the vyvanse like a form of recreation drug for me, it stimulates me. What am I doing to myself.

12 Replies

Vyvanse is strong and worse when it wear off. Its not you. Its the pill make you feel that way.

JW621 profile image
JW621 in reply to Pbui

ThankS for that

JW621 profile image
JW621 in reply to Pbui

It’s a stimulant that has traits of cocaine

The purpose is to make it easier to focus on and follow through with what you need to accomplish. I find Vyvanse works for me. It isn't a miracle but it helps.

Vyvanse made me feel that way, too. I didn’t get any help with focus, though. I really felt like I was losing my mind. It works great for some, but it made me very anxious...as if something bad was about to happen, all the time.

Interesting to read “like a recreation drug”. I have taken Vyvance for a year. I’m ready to quit after i felt like I knew what it was doing to me it was like I was just taking it to get a little pep in my step. It was like a better coffee that drove me through my work day with long meetings... it did help me focus better at work because I felt more alert and ready to go!

I’ve never taken recreational drugs but picture it could be similar and I can completely see how it could become addictive.

The downsides for me were dry mouth, high heart rate and occasionally even irregular seeming heart beat?! That really worried me - is this worth it?

I find that exercise helps me in very similar ways without the side effects. The challenge is just getting myself to exercise more regularly... I still prefer that challenge over the side effects of Vyvance though.

JW621 profile image
JW621 in reply to Wildbrain

Are you weeding off it or cold turkey. I hear it’s hard to come off it

Wildbrain profile image
Wildbrain in reply to JW621

I had a hard time even remembering to take it in the morning (needed a reminder and then had to actually pay attention to the reminder... ADHD? Lol...) . So it really has been easier to quit than remember taking it to be honest...

I feel embarrassed to even say that because it makes me feel like I’m totally incompetent. But I should at least try to be honest to others here right?

Looks like you’re going through a hard time. I wish you lots of strength to get through this .

JW621 profile image
JW621 in reply to Wildbrain

Thank you. I’m weighing out the pros and cons

JW621 profile image
JW621 in reply to Wildbrain

Thank you

i was the same way when i tried vyvanse. i was not too bad on 20mg, but on 50mg i was agitated most of the day and when the crash came mid afternoon i was a total train wreck.

It helps me to function during the day

You may also like...